Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 5, 2007, 3:40 AM MDT. It took effect at Oct 5, 2007, 1:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2007, 3:40 AM MDT (09:40 UTC)
- In effect from
- Oct 5, 2007, 1:00 PM MDT
- Expired
- Oct 5, 2007, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 050940 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 AM MDT FRI OCT 5 2007 ...WINDY CONDITIONS EXPECTED ACROSS WESTERN NEW MEXICO TODAY... .AN APPROACHING UPPER LEVEL TROUGH MOVING TOWARD NEW MEXICO TODAY WILL BOOST WIND SPEEDS ACROSS THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS THIS AFTERNOON. EXPECT WINDY CONDITIONS TO PERSIST THROUGH EARLY EVENING. NMZ001-008-051800- /O.NEW.KABQ.WI.Y.0018.071005T1900Z-071006T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 340 AM MDT FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. SOUTH WINDS INCREASING TO 25 TO 35 MPH THIS AFTERNOON WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR CORNERS REGION. EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL DIVIDE...AND ON THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING THE CHUSKA MOUNTAINS. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE THESE HAZARDOUS CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ SHY/DPORTER
3 follow-up statements
000 WWUS75 KABQ 051641 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1041 AM MDT FRI OCT 5 2007 ...WINDY CONDITIONS EXPECTED ACROSS WESTERN NEW MEXICO THIS AFTERNOON... .AN APPROACHING UPPER LEVEL TROUGH MOVING TOWARD WESTERN NEW MEXICO WILL INCREASE WIND SPEEDS ACROSS THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS THIS AFTERNOON. EXPECT WINDY CONDITIONS TO PERSIST THROUGH EARLY EVENING. NMZ001-008-060200- /O.CON.KABQ.WI.Y.0018.071005T1900Z-071006T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 1041 AM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH THIS AFTERNOON WITH FREQUENT GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR CORNERS REGION. EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL DIVIDE...AND ON THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING THE CHUSKA MOUNTAINS. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE THESE HAZARDOUS CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 42
000 WWUS75 KABQ 052112 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT FRI OCT 5 2007 ...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW MEXICO SATURDAY AFTERNOON... .AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL PERSIST INTO EARLY SATURDAY EVENING. NMZ004>007-010>013-060200- /O.NEW.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 312 PM MDT FRI OCT 5 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. SOUTH SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE SATURDAY MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY AFTERNOON. EXPECT THE STRONGEST WINDS SPEEDS ALONG THE LEE OF THE CENTRAL MOUNTAIN CHAIN AND OVER THE FAR NORTHEAST PLAINS. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 AND INTERSTATE 25 CORRIDORS. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE THESE HAZARDOUS CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-060200- /O.CON.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 312 PM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH LATE THIS AFTERNOON WITH FREQUENT GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING ACROSS THE WEST CENTRAL MOUNTAINS AND THE FOUR CORNERS REGION. EXPECT STRONGEST WIND SPEEDS NEAR THE CONTINENTAL DIVIDE...AND ON THE DOWNWIND SIDE OF THE HIGH COUNTRY INCLUDING THE CHUSKA MOUNTAINS. EXPECT LOCALLY POOR VISIBILITIES IN BLOWING DUST...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING TO EASE THESE HAZARDOUS CONDITIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ GUYER
000 WWUS75 KABQ 060158 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 PM MDT FRI OCT 5 2007 ...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF EASTERN NEW MEXICO SATURDAY AFTERNOON... .AN UPPER LEVEL TROUGH OVER THE GREAT BASIN WILL MOVE EASTWARD TOWARD NEW MEXICO THROUGH SATURDAY AFTERNOON. WINDS WILL INCREASE FROM THE CENTRAL MOUNTAINS EASTWARD INTO THE EAST CENTRAL AND NORTHEAST PLAINS BY LATE SATURDAY MORNING. WINDY CONDITIONS WILL PERSIST INTO EARLY SATURDAY EVENING. NMZ001-008-060300- /O.EXP.KABQ.WI.Y.0018.000000T0000Z-071006T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 758 PM MDT FRI OCT 5 2007 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. SINCE SUNSET...WINDS AT LOWER ELEVATIONS HAVE DECREASED IN STRENGTH. EXCEPT FOR WINDY CONDITIONS THAT WILL PERSIST ON MOUNTAIN TOPS...WINDS AT LOWER ELEVATIONS WILL CONTINUE TO DECREASE FOR THE REMAINDER OF TONIGHT. BREEZY TO WINDY CONDITIONS ARE EXPECTED TO RETURN TO WESTERN NEW MEXICO ON SATURDAY...AND ANOTHER WIND ADVISORY MAY BE ISSUED. PLEASE MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER UPDATES. $$ NMZ004>007-010>013-061100- /O.CON.KABQ.WI.Y.0019.071006T1600Z-071007T0200Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI 758 PM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SATURDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY LATE SATURDAY MORNING WITH FREQUENT GUSTS UP TO 50 MPH BY SATURDAY AFTERNOON. EXPECT THE STRONGEST WINDS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...AS WELL AS THE EAST CENTRAL AND NORTHEAST PLAINS. BEWARE OF STRONG CROSSWINDS ON NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS...SUCH AS U.S. HIGHWAY 60 FROM DES MOINES TO CLAYTON...U.S. HIGHWAY 84 FROM I-25 TO I-40...AND U.S. HIGHWAY 285 FROM ELDORADO TO ENCINO. FURTHERMORE...BLOWING DUST WILL RESTRICT VISIBILITY BELOW ONE MILE AT TIMES...ESPECIALLY IN DUST PRONE LOCATIONS. WIND SPEEDS WILL DECREASE GRADUALLY AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 5, 2:54 AM MDT, 46 minutes earlier.
Area forecast discussion, Oct 5, 2:54 AM MDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 254 AM MDT FRI OCT 5 2007 .DISCUSSION... TROUGH ALOFT FROM CANADIAN ROCKIES SOUTHWARD TO SOUTHERN CALIFORNIA DIGGING SOUTH AND MOVING EAST. LEADING 300 MB JET STREAK WITH RIGHT ENTRANCE REGION OVER EASTERN HALF OF THE STATE SPONSORING OVERNIGHT CONVECTION MAINLY NORTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 WHICH WILL CONTINUE INTO THE MORNING. WITH TROUGH APPROACH...SURFACE COLD FRONT CURRENTLY FROM SOUTHERN NEVADA TO LOS ANGELES WILL SWEEP SOUTH AND EAST TOWARD ARIZONA AND START WORKING INTO THE FOUR CORNERS REGION BY LATE TONIGHT. WITH TROUGH EDGING CLOSER TO WESTERN NEW MEXICO THROUGH THE DAY...ANOTHER SHOWERY DAY ON TAP FOR WESTERN HALF OF THE STATE...WITH A LITTLE SHOT OF CYCLONIC VORTICITY ADVECTION HELPING TO ORGANIZE STORMS IN THE SOUTHEAST PORTIONS OF THE FORECAST AREA AS AFTERNOON HEATING TAKES HOLD. ACCOMPANYING THE SHOWERS WILL BE SPEEDY WINDS...AND WIND ADVISORIES WILL FLY THIS MORNING FOR THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS BEGINNING AFTER LUNCH AND CONTINUING THROUGH EVENING...AND THE NORTHEAST HIGHLANDS AND PLAINS WILL BE WATCHED CAREFULLY DURING THE DAY TODAY TO SEE IF ADDITIONAL ADVISORIES ARE NEEDED HERE. WITH MIXING EXPECTED ABOVE 700 MB...FASTER FLOW ALOFT CLOSER TO THE TROUGH WILL MIX TO THE SURFACE OUT WEST...BUT WEAKER FLOW ALOFT MAY PRODUCE MORE MARGINAL CONDITIONS FOR SPEEDY WINDS IN THE NORTHEAST. WILL KEEP AN EYE ON THIS ONE. MODELS...DOING REASONABLY WELL MOVING TROUGH ACROSS NORTHERN NEW MEXICO OVER THE WEEKEND AND CLEARING THE STATE INTO THE CENTRAL PLAINS BY MONDAY MORNING. RIDGING ON TAP IN WAKE OF THE TROUGH...AND THIS LOOKS LIKE IT WILL HOLD UP FOR MUCH OF THE UPCOMING WORK WEEK. WITH COLD FRONT STARTING TO WORK INTO WESTERN NEW MEXICO TONIGHT...WILL BE EXPECTING OVERNIGHT TEMPERATURE PLUNGES FROM THE CONTINENTAL DIVIDE TO THE ARIZONA BORDER...AND THESE COOLER TEMPS WILL WORK EAST TO THE RIO GRANDE VALLEY AFTER SUNRISE. SPEEDY WINDS AHEAD OF THE FRONT WILL MAKE FOR WINDY DAY ON SATURDAY...AND ANOTHER ROUND OF WIND ADVISORIES IS IN THE CARDS WITH DAYTIME HIGHS REBOUNDING REASONABLY CLOSE TO SEASONAL NORMS. INTO SUNDAY...COLD FRONT OVER THE RIO GRANDE WILL MOVE TO THE EASTERN EDGE OF THE STATE AS CLOSED LOW ALOFT SETS UP OVER SOUTHEAST COLORADO. ACTION WILL VEER WINDS TO NORTHWEST AND KEEP THEM BREEZY OVER MUCH OF THE STATE..BUT SPEEDS SHOULD TAPER GRADUALLY DURING THE DAY AND RETURN TO SOMETHING MUCH MORE BENIGN BY SUNDAY EVENING. INTO MONDAY...AS TROUGH ALOFT EXITS TO BOTHER THE CENTRAL PLAINS...RIDGE ALOFT WILL BUILD ACROSS NEW MEXICO FROM NORTHEAST MEXICO TO CLEAR SKIES AND KEEP WINDS LIGHT. GRADUALLY WARMING TREND WILL EASE ANY REMNANT CHILL FROM WEEKEND COLD PLUNGE WITH TEMPERATURES RETURNING BROADLY TO SEASONAL NORMS. HEART OF THE WORK WEEK...RIDGING GRADUALLY BREAKING DOWN THROUGH THE MIDDLE OF THE WORK WEEK...BUT BIG TROUGH MOVING FROM WEST TO EAST SHOULD STAY NORTH OF THE STATE. BIG CHANGE ALOFT WILL BE GRADUALLY FLATTENING OF WIND FIELD TO BECOME FAIRLY ZONAL IN ORIENTATION WITH NO LARGE DISTURBANCES UPSTREAM TO INTERRUPT A BROADLY SUNNY AND SEASONABLY MILD REGIME. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 77 52 65 38 / 20 20 30 5 GALLUP.......................... 74 49 64 32 / 20 10 10 0 GRANTS.......................... 78 48 70 34 / 10 5 5 0 GLENWOOD........................ 82 49 79 40 / 20 10 5 0 CHAMA........................... 68 38 61 29 / 30 20 20 20 LOS ALAMOS...................... 74 50 69 38 / 10 10 5 5 RED RIVER....................... 66 39 64 31 / 10 5 5 5 TAOS............................ 76 49 70 38 / 10 10 5 5 SANTA FE........................ 76 54 71 41 / 5 5 5 5 SANTA FE AIRPORT................ 79 54 74 42 / 5 5 5 0 ESPANOLA........................ 80 49 75 40 / 5 10 10 5 ALBUQUERQUE HEIGHTS............. 82 57 78 49 / 0 0 5 0 ALBUQUERQUE VALLEY.............. 83 55 80 44 / 0 0 5 0 ALBUQUERQUE FOOTHILLS........... 80 55 76 45 / 5 0 5 0 ALBUQUERQUE WEST MESA........... 82 54 78 45 / 0 0 5 0 SOCORRO......................... 87 54 83 46 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 75 53 72 39 / 5 5 5 0 MORIARTY/ESTANCIA............... 79 49 77 40 / 5 5 0 0 CARRIZOZO....................... 84 56 82 47 / 5 5 0 0 RUIDOSO......................... 77 52 73 44 / 5 10 0 0 RATON........................... 81 52 79 44 / 0 0 5 5 LAS VEGAS....................... 78 52 75 42 / 0 5 5 0 ROY............................. 80 54 78 47 / 0 5 10 5 CLAYTON......................... 85 59 82 50 / 0 5 20 10 SANTA ROSA...................... 89 54 86 48 / 0 5 5 0 TUCUMCARI....................... 90 65 85 54 / 5 5 20 5 FORT SUMNER..................... 87 60 85 52 / 5 5 10 0 CLOVIS.......................... 87 61 84 55 / 20 5 20 10 PORTALES........................ 89 61 87 55 / 20 5 20 10 ROSWELL......................... 90 63 88 58 / 10 5 10 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ001-008. && 25
Hazardous weather outlook, Oct 4, 5:36 AM MDT, 22 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 536 AM MDT THU OCT 4 2007 NMZ001>021-026-051200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 536 AM MDT THU OCT 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... WINDS WILL INCREASE SPEED AND BECOME GUSTY FRIDAY THROUGH SATURDAY NIGHT...AND WIDESPREAD WIND ADVISORIES MAY BE REQUIRED. WIND SPEEDS WILL DECREASE ON SUNDAY...WITH NO HAZARDOUS WEATHER EXPECTED SUNDAY THROUGH WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
In the hours before
Special weather statement, Oct 4, 10:45 PM MDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1045 PM MDT THU OCT 4 2007 NMZ003-009-010-050515- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY- 1045 PM MDT THU OCT 4 2007 ...STRONG THUNDERSTORM MOVING OVER EASTERN ALBUQUERQUE... AT 1042 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND SMALL HAIL OVER EASTERN ALBUQUERQUE. MOVEMENT WAS EAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARNUEL...CEDAR CREST... CEDRO...ESCABOSA...MIERA AND PONDEROSA. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. 44
Special weather statement, Oct 4, 11:18 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1118 PM MDT THU OCT 4 2007 NMZ004-010-011-050545- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- 1118 PM MDT THU OCT 4 2007 ...STRONG THUNDERSTORM MOVING OVER CENTRAL AND SOUTHERN SANTA FE COUNTY... AT 1118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 55 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTHEAST OF MADRID. MOVEMENT WAS NORTHEAST AT 35 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE EDGEWOOD...GALLISTEO... GLORIETA...LAMY...LOS CERRILLOS..ELDORADO AND STANLEY. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 2:04 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 41 min |
| Oct 5, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 51 min |
| Oct 5, 3:12 PM MDT | Wind Advisory | ABQ | 29 hr | |
| Oct 5, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 62 min |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.